Nebraska, 2015

Hail and Damaging Winds in Nebraska, June 25, 2015

June 25, 2015 · NWS LBF · 20 events in 6 counties and zones

Severe thunderstorms developed during the afternoon hours in Sheridan County and moved southward through the eastern panhandle and portions of southwest Nebraska during the evening hours. Isolated thunderstorms also occurred in Blaine County of north central Nebraska during the early evening hours producing damaging wind gusts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$25,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

Severe thunderstorms developed during the afternoon hours in Sheridan County and moved southward through the eastern panhandle and portions of southwest Nebraska during the evening hours. Isolated thunderstorms also occurred in Blaine County of north central Nebraska during the early evening hours producing damaging wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at Jun 25, 10:54 AM MST, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 25, 10:54 AM MST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1254 PM CDT THU JUN 25 2015

.SYNOPSIS...
ISSUED AT 400 AM CDT THU JUN 25 2015

AT 08Z...A STATIONARY FRONT EXTENDED ACROSS EXTREME SERN NEBR
THROUGH NWRN KS INTO NERN CO AND SRN WYOMING. A DISTURBANCE WAS
MOVING THROUGH ECTRL WY AND SWRN SD WITH A ASSOCIATED AREA OF
THUNDERSTORMS PRIMARILY BETWEEN GILLETTE AND CASPER ON THE WEST
SIDE THROUGH PINE RIDGE SD ON THE EAST. ANOTHER AREA OF SHOWERS
AND THUNDERSTORMS WAS MOVING INTO SCTRL MT. TEMPERATURES IN WRN
NEBR RANGE FROM 63 TO 66 DEGREES.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM CDT THU JUN 25 2015

TODAY...AN UPPER LEVEL DISTURBANCE CURRENTLY EXITING IDAHO INTO
WRN MT WILL TRACK SOUTHEAST AND BRING INCREASED COVERAGE OF
THUNDERSTORMS INTO SERN MT/NERN WY AND WRN SD BY 18Z. PRIOR TO
THIS...EXISTING MOISTURE FLUX CONVERGENCE AT H85 ACROSS NWRN
NEBR/SWRN SD AND NERN WY WILL KEEP CURRENT CONVECTIVE ACTIVITY
GOING THOUGH THIS MORNING. AS THE MAIN DISTURBANCE MOVES THROUGH
CNTRL SD INTO WRN NEBR THIS AFTERNOON...POPS WILL INCREASE AND
EXPAND SOUTHEAST ACROSS WRN NEBR. WITH LITTLE CHANGE TO THE
POSITION OF THE STATIONARY FRONT SINCE WEDNESDAY...MOISTURE WILL
CONTINUE TO INCREASE TODAY ACROSS WRN NEBR. CORRESPONDING PWAT
VALUES TO INCREASE TO 125 TO 150 PERCENT OF NORMAL BY 00Z. 0-3KM
BULK SHEAR WILL INCREASE TO 25 TO 40 KTS THIS AFTN AS 0-6KM
MUCAPES RANGE FROM 1000-2000 J/KG. THIS WILL BE SUPPORTIVE OF
STRONG TO POSSIBLY A FEW SEVERE STORMS MAINLY NW OF VALENTINE
THROUGH OSHKOSH. HIGHS FCST TO REACH THE UPPER 70S TO LOWER 80S.

TONIGHT...THUNDERSTORMS ACROSS NWRN NEBR ARE FORECAST TO CONGEAL
INTO ONE OR TWO MCSS AS THE UPPER TROUGH AND DISTURBANCE DROP
SOUTHEAST. MODELS SUCH AS THE 00Z GFS...ECMWF AND 03Z SREF
INDICATE POTENTIAL FOR HEAVY RAINFALL. LIKELY POPS WEST OF HWY
183 THIS EVENING...THEN POPS DECREASE FROM NW TO SOUTHEAST AFTER
MIDNIGHT. STRONG TO A FEW SEVERE STORMS EXPECTED THIS EVENING
GENERALLY WEST OF ANW THROUGH BBW. LOWS TO RANGE FROM 56 TO 62.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 400 AM CDT THU JUN 25 2015

FRIDAY THE RIDGE BUILDS ACROSS THE WESTERN CONUS WITH ZONAL FLOW
BECOMING NORTHWEST FLOW. FRIDAY A DISTURBANCE WILL BE DEPARTING
THE AREA WITH A CHANCE FOR STORMS LINGERING THROUGH THE
DAY...ENDING FROM NW TO SE. BY FRIDAY NIGHT THE RIDGE WILL EXPAND
FAR ENOUGH EAST THAT THE STORM TRACK GETS PUSHED FURTHER TO THE
EAST. THUS A DRY AND SEASONAL TO SEASONALLY WARM TEMPS EXPECTED.
HIGHS IN THE MID 80S TO LOWER 90S WITH LOWS IN THE MID 50S TO
LOWER 60S.

AFTER SEVERAL DRY DAYS A LOW PRESSURE SYSTEM WILL RIDE THE RIDGE
WITH A COOL FRONT TO TRACK ACROSS THE AREA. THIS WILL BRING A
CHANCE OF STORMS BACK TO THE AREA TUESDAY INTO TUESDAY NIGHT.
TEMPS ALSO COOL OFF A FEW DEGREES...BACK INTO THE 80S BEHIND THE
FRONT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1246 PM CDT THU JUN 25 2015

SCATTERED THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AND
INTENSIFY THIS AFTERNOON AS THEY MOVE SOUTHEAST FROM THE
PANHANDLE AND SPREAD INTO WESTERN AND EVENTUALLY CENTRAL NEBRASKA.
STRONG WIND GUSTS AND HAIL MAY ACCOMPANY THE STRONGER STORMS.
OTHERWISE EXPECT AREAS OF STRATUS AND MVFR CONDITIONS TO DEVELOP
LATE THIS EVENING AND PERSIST INTO THURSDAY MORNING AS ABUNDANT
LOW LEVEL MOISTURE IS IN PLACE ACROSS THE REGION.

&&

.HYDROLOGY...
ISSUED AT 400 AM CDT THU JUN 25 2015

CURRENT FLOOD WARNINGS FOR PORTIONS OF THE PLATTE AND NORTH
PLATTE RIVER SYSTEMS REMAIN IN PLACE. RIVER LEVELS CONTINUE TO
SLOWLY FALL ALONG THE SOUTH PLATTE AND PLATTE RIVER SYSTEMS.
ROSCOE AND NORTH PLATTE WILL CONTINUE TO REMAIN BETWEEN FLOOD
STAGE AND ACTION STAGE THROUGH AT LEAST EARLY NEXT WEEK WITH
CURRENT FLOOD ADVISORIES TO CONTINUE. RIVER LEVELS ALONG THE
NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY ARE ELEVATED ABOVE
ACTION STAGE AT LISCO WHILE REMAINING ABOVE MINOR FLOOD STAGE AT
LEWELLEN THROUGH EARLY NEXT WEEK.

ALTHOUGH THERE MAY BE AREAS OF APPRECIABLE RAINFALL THROUGH
TONIGHT...AMOUNTS ARE NOT EXPECTED TO CAUSE RIVERS TO RISE. FOR
FRIDAY INTO NEXT WEEK MAINLY DRY CONDITIONS SHOULD PREVAIL AND
RIVER LEVELS SHOULD CONTINUE TO SLOWLY FALL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...ROBERG
SHORT TERM...ROBERG
LONG TERM...MASEK
AVIATION...TAYLOR
HYDROLOGY...ROBERG
Hazardous weather outlook, Jun 25, 8:43 AM MST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 AM CDT THU JUN 25 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-261545-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1043 AM CDT THU JUN 25 2015 /943 AM MDT THU JUN 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT...MAINLY WEST OF A LINE FROM RUSHVILLE TO NORTH PLATTE
TO CURTIS. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS
MUCH OF THE REST OF WESTERN AND NORTH CENTRAL NEBRASKA.

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST
ACROSS THE AREA TODAY AND TONIGHT. WITH PLENTY OF MOISTURE AND AN
UNSTABLE ATMOSPHERE IN PLACE...THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND MOVE SOUTHEAST FROM THE PANHANDLE INTO THE SANDHILLS
AND PORTIONS OF SOUTHWEST NEBRASKA. THE THUNDERSTORMS ARE EXPECTED
TO CONGEAL INTO ONE OR TWO CONVECTIVE SYSTEMS BY LATE
EVENING...MOVING SOUTHEAST ACROSS THE AREA.

THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AS WELL AS
LARGE HAIL...BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW THUNDERSTORMS MAY LINGER INTO FRIDAY...OTHERWISE THE NEXT
CHANCE FOR THUNDERSTORMS ARRIVES TUESDAY INTO WEDNESDAY.

HIGH FLOWS REMAIN ON THE NORTH PLATTE...SOUTH PLATTE...AND PLATTE
RIVER SYSTEMS. REFER TO THE LATEST FLOOD STATEMENT FOR FULL
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR/JWS

In the hours before

Special weather statement, Jun 25, 11:05 AM MST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
605 PM GMT THU JUN 25 2015

NEZ004-251845-
SHERIDAN NE-
1205 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHERIDAN COUNTY UNTIL
1245 PM MDT...

AT 1203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF HAY
SPRINGS TO 22 MILES SOUTHWEST OF HAY SPRINGS...AND MOVING SOUTHEAST
AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HAY SPRINGS...
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...
  INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...
  WALGREN LAKE STATE RECREATION AREA...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 87.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Special weather statement, Jun 25, 11:08 AM MST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TIME
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1208 PM MDT THU JUN 25 2015

NEZ004-251845-
SHERIDAN NE-
1208 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHERIDAN COUNTY UNTIL
1245 PM MDT...

AT 1203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF HAY
SPRINGS TO 22 MILES SOUTHWEST OF HAY SPRINGS...AND MOVING SOUTHEAST
AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HAY SPRINGS...
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...
  INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...
  WALGREN LAKE STATE RECREATION AREA...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 87.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Special weather statement, Jun 25, 11:52 AM MST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1252 PM MDT THU JUN 25 2015

NEZ004-251930-
SHERIDAN NE-
1252 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL
130 PM MDT...

AT 1249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF HAY SPRINGS TO 11 MILES NORTH OF ANTIOCH...AND MOVING EAST AT 35
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ELLSWORTH...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...
  DIAMOND LAKE...
  SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...
  SNOW LAKE...
  ARGO HILL...
  KENNEDY LAKE...
  WOLF HILL...
  WATSON LAKE...
  BILLYS LAKE...
  BIG HILL...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 115 AND 128.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR

The radar

The North Platte radar (KLNX), 174 km away, was scanning. The volume nearest the first event began at 19:28 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 8 hail. Local standard time, as filed.

Thunderstorm Wind, Sheridan

When
June 25, 12:30 PM MST
Where
Sheridan County, 5.13 mi W of Antioch
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
42.070, -102.680

Thunderstorm wind gusts estimated at 80 mph.

Hail, Sheridan

When
June 25, 12:45 PM MST
Where
Sheridan County, 4.63 mi NNW of Antioch
Measured
1.75 in hail
Reported by
Public
Coordinates
42.130, -102.620

Hail, Sheridan

When
June 25, 12:55 PM MST
Where
Sheridan County, 4.18 mi S of Antioch
Measured
1.5 in hail
Property damage
$25,000
Reported by
Public
Coordinates
42.010, -102.590

Hail to ping pong ball size with 40 to 50 mph wind gusts broke windows on north side of house.

Hail, Keith

When
June 25, 2:45 PM MST
Where
Keith County, 6.3 mi N of Lemoyne
Measured
1 in hail
Reported by
Public
Coordinates
41.370, -101.800

Reported quarter size hail and winds estimated at 50 mph.

Hail, Keith

When
June 25, 2:59 PM MST
Where
Keith County, 6 mi E of Lemoyne
Measured
1 in hail
Reported by
911 Call Center
Coordinates
41.280, -101.704

Winds estimated at 50 mph winds as well.

Thunderstorm Wind, Keith

When
June 25, 3:01 PM MST
Where
Keith County, 3 mi WSW of Ogallala
Measured
58 kt (67 mph) measured gust
Reported by
AWOS
Coordinates
41.113, -101.773

Hail, Keith

When
June 25, 3:02 PM MST
Where
Keith County, 4.22 mi W of Keystone
Measured
1 in hail
Reported by
NWS Employee
Coordinates
41.210, -101.660

Thunderstorm Wind, Keith

When
June 25, 3:02 PM MST
Where
Keith County, 5.24 mi W of Keystone
Measured
65 kt (75 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.210, -101.680

Thunderstorm wind gusts estimated at 75 mph.

Hail, Keith

When
June 25, 3:20 PM MST
Where
Keith County, 3.12 mi E of Roscoe
Measured
1.5 in hail
Reported by
Storm Chaser
Coordinates
41.130, -101.520

Thunderstorm Wind, Blaine

When
June 25, 4:25 PM CST
Where
Blaine County, 3.17 mi WNW of Dunning
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.830, -100.180

Thunderstorm wind gusts estimated at 60 mph.

Thunderstorm Wind, Blaine

When
June 25, 4:35 PM CST
Where
Blaine County, 5 mi SE of Halsey
Measured
52 kt (60 mph) estimated gust
Reported by
Park/Forest Service
Coordinates
41.849, -100.261

Thunderstorm wind gusts estimated at 60 mph.

Hail, Sheridan

When
June 25, 3:55 PM MST
Where
Sheridan County, 8.62 mi SSW of Rushville
Measured
1 in hail
Reported by
Public
Coordinates
42.610, -102.530

Reported hail ranging from pea to quarter size with winds estimated at 40 mph.

Thunderstorm Wind, Blaine

When
June 25, 5:00 PM CST
Where
Blaine County, 7.21 mi SSW of Brewster
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.830, -99.910

Thunderstorm wind gusts estimated at 60 mph.

Thunderstorm Wind, Sheridan

When
June 25, 4:30 PM MST
Where
Sheridan County, 15.89 mi N of Lakeside
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
42.300, -102.420

Thunderstorm wind gusts estimated at 60 mph.

Thunderstorm Wind, Garden

When
June 25, 5:00 PM MST
Where
Garden County, 0.52 mi E of Lewellen
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
41.330, -102.140

Thunderstorm wind gusts estimated at 75 mph with 6 to 8 inch tree branches snapped off healthy trees.

Hail, Garden

When
June 25, 5:40 PM MST
Where
Garden County, 22.96 mi NNE of Oshkosh
Measured
1 in hail
Reported by
Public
Coordinates
41.730, -102.170

Hail ranged from pea to quarter size with winds estimated at 40 mph.

Thunderstorm Wind, Garden

When
June 25, 6:30 PM MST
Where
Garden County, 0.52 mi E of Lewellen
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.330, -102.140

Thunderstorm wind gusts estimated at 60 mph which broke off 3 to 4 inch diameter tree branches from healthy trees.

Thunderstorm Wind, Deuel

When
June 25, 6:35 PM MST
Where
Deuel County, 0.69 mi S of Chappell
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.090, -102.470

The 911 call center reported that thunderstorm wind gusts estimated at 60 mph occurred in Chappell.

Thunderstorm Wind, Perkins

When
June 25, 7:01 PM MST
Where
Perkins County, 0.87 mi SW of Venango
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
40.760, -102.040

Thunderstorm wind gusts estimated at 60 mph occurred in Venango.

Thunderstorm Wind, Perkins

When
June 25, 7:08 PM MST
Where
Perkins County, 0.87 mi SW of Venango
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
40.760, -102.040

Thunderstorm wind gusts estimated at 65 mph.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2015Every state in 2015This day in weather historyWarnings in Nebraska, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 575618, 575597, 575598, 575599, 575602, 575612, 575603, 575609, 575604, 575614, 575616, 575606, 575617, 575619, 575620, 575607, 575623, 575621, 575622, 575624.